# SDR CALA2022062701578

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27295
- Aircraft time: 102,312 hours, 24,136 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51314
- Condition: Corroded
- Location: Sta365-418rbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK SEAT TRACK SUPPORT PN 141N511-4 LOCATED BETWEEN STA 365-418 RBL 24 HAS CORROSION ON UPPER, TRANSCRIBED FROM HAECO G SO NR 9280828 NEW SUPPORT AND INTERCOSTAL IAW B757-200 SRM 51-40-02, BAC DW 14 1N5162 REV A AND 141N5130 REV E. HAECO GSO MECH V896606 INSP QC0 21 REMOVED SEAT TRACK SUPPORT AND INTERCOSTAL IAW B757-200 SRM 51-4 0-02. LOCATED, DRILLED, COUNTRESUNK AND DEBURRED NEW SEAT TRACK SUPPORT PN 654N0243-8, PO#1032749.1 IAW B757-200 SRM 51-40-05 AN D BAC DWG 141N5162 REV A AND BAC DWG 141N513 REV E. INSTALLED
